# SDR CA990203019

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CONTROL AILERON SERVO FAULT WITH ASSOCIATED UNCOMMANDED ROLL TO ABOUT 20 DEGREES, INDICATION LEFT AILERON B SERVO IN AMBER ON ELEVATOR/AILERON COMPUTER 1.  CENTRALIZED D FAULT DISPLAY SYSTEM FAULTED B-MODE VALVE 33C23.  REPLACED LT AILERON B SERVO, OPERATION CHECKED NORMAL.
